Maxigesic Tablet 12 Pack

Save $1.50
MaxigesicSKU: 70010353
filler

Price:
$5.49 $6.99
Stock:
In Stock

Description

Benefits:

Maxigesic contains two ingredients - ibuprofen and paracetamol in one tablet to deliver temporary relief of acute (short term) pain and/or inflammation.

Maxigesic Tablet is suitable for: 

Children over 12 years and adults.

Directions:

Adults and children over 12 years: Take one to two tablets with a large glass of water. Repeat dose every six hours as required, up to a maximum of 8 tablets in 24 hours.

Ingredients:

Ibuprofen 150mg & Paracetamol 500mg. Also contains lactose.

Promotion

Put Maxigesic® to the test for your pain or your
money back if you’re not satisfied*.
*AU residents 18+ only. Ends 11.59pm (AEDT)
31/3/21. Max 1 claim per household. Keep original itemised receipt. See  maxigesic.com.au/moneyback/terms for full conditions. This medicine may not be right for you. Read the label before purchase. If symptoms persist talk to your health
professional. Follow the directions for use. Incorrect use could be harmful. Patent No. 2005260243.
www.maxigesic.com.au/moneyback
Maxigesic Money Back
AFT Pharmaceuticals Ltd

    More from: 

    Pain Relief

    Payment & Security

    American Express Apple Pay Google Pay Mastercard PayPal Shop Pay Visa

    Your Payment Information is Processed Securely. We do Not Store Credit Card Details Nor Have Access To Your Credit Card Information.

    You May Also Like

    Recently Viewed